Volume 3, Issue 2, August 2019, Pages: 63-71
M.Parimala1* and D.Arivuoli2
1Department of Mathematics, Bannari Amman Institute of Technology, Sathyamangalam, Tamilnadu, India.
2Department of Mathematics, Kumaraguru College of Technology, Coimbatore, Tamilnadu, India.
This article dealt a new submaximal space called mIαg-submaximal space in ideal minimal space. Significant properties of mIαg-submaximal space are studied. Equivalent conditions concerned with mIαg-submaximal space and mIαg-locally m* -closed sets, m*-codense sets, pre-m-I-open sets are also established
mIαg-closed sets, mIαg-locally m* -closed sets, mIαg-submaximal spaces
 A.V.Arhangel'skii and P.J.Collins, On submaximal spaces, Topology Appli. 64 (3)(1995), 219-241.
 D.Arivuoli, M.Parimala, On α generalised closed sets in ideal minimal spaces, ASIA LIFE SCIENCES,Supplement 14. No.1 , March 2017,85-92.
 K. Bhavani and D.Sivaraj Ig-Submaximal Spaces, Bol. Soc. Paran. Mat. (3s.) v. 33 1 (2015): 105-110.
 R.Chitra m*-extremally disconnected ideal m-spaces. International Journal of Advances in Pure and Applied Mathematics, 1(3)(2011), 39-51.
 Properties of m-I-submaximal ideal minimal spaces, Communicated.
 Erdal Ekici and Takashi Noiri, Properties of I-submaximal ideal topological spaces, Filomat, 24 :4 (2010), 87-94.
 E.Hewit, A problem of set theoretic topology, Duke Math. J., 10 (1943), 309-333.
 D. Jankovi'c and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97 (1990), 295-310.
 K.Kuratowski, Topology, Vol. I. Academic Press, New york, 1996.
 H.Maki,J.Umehara,T.Noiri. Every Topological space in pre T(1/2).Mem. Fac. Sci. Kochi Univ. Ser. A Math.,1996,17:33-42.
 O.B.Ozbakiri and E.D.Yildirim,On some closed sets in ideal minimal spaces, Acta Math. Hungar.,125(3)(2009),227- 235.
 M.Parimala, D.Arivuoli and R. Perumal "On some locally closed sets in ideal minimal spaces" Inter national Journal of Pure and Applied Mathematics Volume 113 No. 12, 2017, 230-238.
 M. Parimala and A. Selvakumar, ON α, semi, β -open sets minimal ideal topological spaces, Annales Univ. Sci. Budapest. Sect. Math., 60 (2017), 77-84.
 O.Ravi,S.Tharmar,S.Ganesan, Some Locally closed sets in ideal minimal spaces, International Journal of Advances in Pure and Applied mathematics,Volume I Issue1(2011),pages 89-105.
 Takashi NOIRI and Valeriu POPA, On m-D-Separation Axioms. Istanbul Univ. Fen. Fak. Mat. Dergirsi,61-62(2002- 2003),15-28.
 R. Vaidyanathaswamy, The localization theory in Set Topology, Proc. Indian Acad. Sci., 20 (1945), 51 - 61.